Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: S. S. Wilks
Title: Mathematical statistics
Additional book information: Princeton University Press, 1943. 11+284 pp. $3.75.

Review Information:

Reviewer: R. W. Burgess
Journal: Bull. Amer. Math. Soc. 51 (1945), 647-649
DOI: https://doi.org/10.1090/S0002-9904-1945-08420-1
American Mathematical Society